Retinopathy and Uveitis Associated with Sofosbuvir Therapy for Chronic Hepatitis C Infection.
Аннотация
PURPOSE: We report a case of retinopathy and uveitis associated with sofosbuvir therapy for hepatitis C infection.
METHODS
Case report.
RESULTS
A 57-year-old-male developed ocular inflammation and retinopathy four weeks after the administration of sofosbuvir for a hepatitis C infection. Hearing loss, rheumatologic disease, and essential tremor were also noted. The ophthalmic findings resolved with discontinuation of the drug.
CONCLUSION
The authors report a case of sofosbuvir induced retinopathy and uveitis, the first associated with this emerging therapy for hepatitis C. Ophthalmologists and other treating physicians should be aware of the ophthalmic side effects of this drug.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.